1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Hunting down the cause of ME/CFS & other challenging disorders - Lipkin in London
In a talk to patients in London on 3rd September, Dr. W. Ian Lipkin described the extraordinary lengths he and his team are prepared to go to in order to track down the source of an illness, with examples ranging from autism to the strange case of Kawasaki disease.
Discuss the article on the Forums.

large appetite

Discussion in 'Gastrointestinal and Urinary' started by anniekim, Nov 15, 2011.

  1. anniekim

    anniekim Senior Member

    Messages:
    594
    Likes:
    200
    U.K
    Hurtingallthetime, it's a good point that medications can increase appetite and I have been on meds in the past that have increased my appetite further. At the moment I'm only on a very low dose of amitriptyline, 5mg, used to be on 25mg so don't think it's due to meds. Do you mind me asking which meds you are on that are causing you weight gain and/or increasing your appetite? Thank you.

    Thanks Svet for your reply. It is good to plan ones meals but my appetite, especially late evening, can be so big, I can't sleep without eating and rarely am able to ignore it
     
  2. hurtingallthetimet

    hurtingallthetimet Senior Member

    Messages:
    612
    Likes:
    115
    hello anniekim my doctor and myself beleive that it is the seroquel that has caused my huge and i mean huge weight gain...but its the only thing for sleep that hasnt caused worse side effects...the weight gain to me is the worse because i am horrified by how i look..but the other medications some caused severe hullicainations...i would wonder outside late at night talk to people that wasnt there etc. etc...or either others would cause migranes...worsen insomnia so many things..i am trying to get off the seroquel though...it is a side effect weight gain..and unforuantely i got it : (

    i dont eat alot because of stomach issues...but i sometimes find that late at night in a half sleep state i will pig out on sweets..i dont know why..but i do..i dont know if that is from the medication or what though...

    hope you are doing well take care : )
     

See more popular forum discussions.

Share This Page